# SDR A6WA201040943

- Difficulty date: October 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER UPPER PYLON TRACK CHAFED.  BLENDED OUT CHAFE AREA TO SMOOTH CONTOUR IAW SRM 51-12-00, NOT EXCEDING REPORTED DEPTH EDDY CURRENT INSPECTED, RESTORED FINISH IAW CMM 20-21-11.
